8th e-Infrastructure Concertation Meeting



Report of Contributions

Contribution ID: 0 Type: not specified

Visit to CERN (optional)

Thursday 4 November 2010 10:30 (1h 30m)

8th e-··· / Report of Contributions Opening

Contribution ID: 1 Type: not specified

Opening

Presenter: GLINOS, Kostas (European Commission HoU, INFSO/F.3)

Contribution ID: 2 Type: not specified

Keynote speech (title TBC)

Presenter: HEUER, Rolf (CERN)

Type: not specified

EU 2020 and Digital Agenda for Europe

Presenter: CAMPOLARGO, Mario (INFSO/F)

Type: not specified

Economic Evaluation - EC perspective

Thursday 4 November 2010 13:50 (20 minutes)

Presenter: Mrs MAREK, Krystyna (European Commission, INFSO/F.3)

Session Classification: Socio-Economic Evaluation of e-Infrastructures

Type: not specified

Keynote speech on economics of innovation and technology (Title TBC)

Contribution ID: 6 Type: not specified

Experience of funding agencies

Thursday 4 November 2010 14:40 (30 minutes)

Presenter: Mrs NICHOLSON, Jane (Head of Infrastructure & International - Engineering and Physi-

cal Sciences Research Council, UK)

Session Classification: Socio-Economic Evaluation of e-Infrastructures

Contribution ID: 7 Type: **not specified**

\mathbf{Q}/\mathbf{A}

Thursday 4 November 2010 15:10 (5 minutes)

Session Classification: Socio-Economic Evaluation of e-Infrastructures

8th e-··· / Report of Contributions Opening

Contribution ID: 8 Type: not specified

Opening

Presenter: Mr GLINOS, Kostas

8th e-··· / Report of Contributions

Keynote speech

Contribution ID: 9 Type: not specified

Keynote speech

Presenter: HEUER, Rolf (CERN)

Contribution ID: 10 Type: not specified

EU 2020 and Digital Agenda for Europe

Presenter: Mr CAMPOLARGO, Mario (Director INFSO/F)

Contribution ID: 11 Type: not specified

Presentation by the ERINA+ project

Thursday 4 November 2010 16:00 (15 minutes)

Presenter: Mr MANIERI, Andrea (Engineering Ingegneria Informatica S.p.A)

Session Classification: Socio-Economic Evaluation of e-Infrastructures

Type: not specified

Presentation by the eNventory project

Thursday 4 November 2010 16:15 (15 minutes)

Presenters: Mr SANCHEZ-PAPASPILIOU, Jorge-Andres (JNP); Dr VOGIATZIS, Nikos (SEE-GRID

Project Coordinator)

Session Classification: Socio-Economic Evaluation of e-Infrastructures

Contribution ID: 13 Type: not specified

Experiences of e-Infrastructure flagship projects

Thursday 4 November 2010 16:30 (45 minutes)

Presenter: Dr JONES, Bob (CERN)

Session Classification: Socio-Economic Evaluation of e-Infrastructures

User perspective

Contribution ID: 14 Type: not specified

User perspective

Thursday 4 November 2010 15:45 (15 minutes)

Presenter: COSSU, Robert

Session Classification: Socio-Economic Evaluation of e-Infrastructures

Contribution ID: 15 Type: not specified

\mathbf{Q}/\mathbf{A}

Thursday 4 November 2010 18:30 (15 minutes)

Session Classification: Socio-Economic Evaluation of e-Infrastructures

Contribution ID: 16 Type: not specified

Open discussion on Socio-Economic evaluation

Thursday 4 November 2010 17:15 (1h 15m)

This panel session will be chaired by Nikos Vogiatzis Panelists: Robin Arak, Aleksandar Belic, Thibaut Lery, Mariann Unterluggauer

Presenter: , Animated by ERINA+ and eNventory

Session Classification: Socio-Economic Evaluation of e-Infrastructures

Wrap up by chair

Contribution ID: 17 Type: not specified

Wrap up by chair

Thursday 4 November 2010 18:45 (15 minutes)

Session Classification: Socio-Economic Evaluation of e-Infrastructures

Contribution ID: 18 Type: not specified

Overview of the Call 7 results

Friday 5 November 2010 08:30 (15 minutes)

Presenter: Mr MITJANA, Enric (European Commission, INFSO/F.3)

Session Classification: Presentation of the new (Call 7) projects

Contribution ID: 19 Type: not specified

e-ScienceTalk and coordination and support actions in e-Infrastructures Call 7

Friday 5 November 2010 08:45 (30 minutes)

Presenter: Mrs GATER, Catherine (Chief Administration Officer / Dissemination Manager EGI)

Session Classification: Presentation of the new (Call 7) projects

Contribution ID: 20 Type: not specified

Virtual Research Communities

Friday 5 November 2010 09:15 (1 hour)

Presenter: , presented by Project Coordinators

Session Classification: Presentation of the new (Call 7) projects

Contribution ID: 21 Type: not specified

Distributed computing infrastructure (DCI)

Friday 5 November 2010 10:45 (20 minutes)

Presenter: Mr NEWHOUSE, Steven (Director EGI)

Session Classification: Presentation of the new (Call 7) projects

Contribution ID: 22 Type: not specified

Simulation software and services

Friday 5 November 2010 11:05 (25 minutes)

Presenter: , presented by Project Coordinators

Session Classification: Presentation of the new (Call 7) projects

PRACE

Contribution ID: 23 Type: not specified

PRACE

Friday 5 November 2010 11:30 (10 minutes)

Session Classification: Presentation of the new (Call 7) projects

Type: not specified

Update on e-Infrastructures and Economic Evaluation - EC perspective

Presenter: , European Commission, INFSO/F.3

Contribution ID: 25 Type: not specified

Experience of funding agencies

Presenter: Mrs MAREK, Krystyna (European Commission, INFSO/F.3)

Contribution ID: 26 Type: not specified

Economics of innovation and technology

Thursday 4 November 2010 14:10 (30 minutes)

Presenter: Prof. BOHLIN, Erik (Head of Division of Technology and Society Chalmers University of

Technology)

Session Classification: Socio-Economic Evaluation of e-Infrastructures

8th e- · · · / Report of Contributions Q/A

Contribution ID: 27 Type: not specified

 \mathbf{Q}/\mathbf{A}

Contribution ID: 28 Type: not specified

Wrap-up and Conclusion

Contribution ID: 29 Type: not specified

Panel Session "Simulation e-Infrastructure as a Service"

Friday 5 November 2010 11:40 (1 hour)

Presenter: Mr SAGIAS, Ioannis (European Commission INFSO/F.3)

Session Classification: e-Infrastructure of Simulation Software

8th e- · · · / Report of Contributions Q/A

Contribution ID: 30 Type: not specified

 \mathbf{Q}/\mathbf{A}

Contribution ID: 31 Type: not specified

Networking cocoktail

Type: not specified

Distributed computing infrastructures (DCI)

Presenter: Mr NEWHOUSE, Steven (EGI)

Contribution ID: 33 Type: not specified

Welcome and Introduction

Friday 5 November 2010 14:00 (10 minutes)

Presenters: VIGEN, Jens (CERN); GLINOS, Kostas (DG INFSO)

Session Classification: Training on European Helpdesk for Open Access OpenAIRE project

"OA Pilot Initiative: need to engage"

Contribution ID: 34 Type: not specified

"OA Pilot Initiative: need to engage"

Friday 5 November 2010 14:10 (20 minutes)

Presenter: Mr FUSARO, Francesco (DG RTD)

Session Classification: Training on European Helpdesk for Open Access OpenAIRE project

8th e- · · ·

Type: not specified

Presentation of the OpenAIRE pilot

Friday 5 November 2010 14:30 (1 hour)

- Training activities / NOADS
- Training maps, Helpdesk, workshops
- Other topics OpenAIRE project

15h30 End of the session

Session Classification: Training on European Helpdesk for Open Access OpenAIRE project

Welcome

Contribution ID: 36 Type: not specified

Welcome

Thursday 4 November 2010 13:00 (10 minutes)

Presenter: Mrs GATER, Catherine (coordinator of e-ScienceTalk project)

Session Classification: Opening Session

Type: not specified

Digital Agenda for Europe and e-Infrastructures update

Thursday 4 November 2010 13:30 (20 minutes)

Presenter: Mr GLINOS, Kostas (European Commission HoU, INFSO/F.3)

Session Classification: Opening Session

Contribution ID: 38 Type: not specified

Introduction to CERN

Thursday 4 November 2010 13:10 (20 minutes)

Presenter: Mr BERTOLUCCI, Sergio (Director for Research and Scientific Computing - CERN)

Session Classification: Opening Session

Contribution ID: 39 Type: not specified

Wrap-up and Conclusion

Friday 5 November 2010 12:40 (20 minutes)

Presenters: Mr GLINOS, Kostas (DG INFSO); SMITH, Tim (CERN)

Session Classification: e-Infrastructure of Simulation Software

Contribution ID: 40 Type: not specified

Wrap-up and Conclusion by chair

Friday 5 November 2010 15:30 (15 minutes)

Session Classification: Training on European Helpdesk for Open Access OpenAIRE project